Record number :
1551774
Title of article :
A second order scheme for a time-dependent, singularly perturbed convection–diffusion equation
Author/Authors :
Wim Lenferink، نويسنده , , Wim، نويسنده ,
Issue Information :
روزنامه با شماره پیاپی سال 2002
Pages :
20
From page :
49
To page :
68
Abstract :
We consider a numerical scheme for a one-dimensional, time-dependent, singularly perturbed convection–diffusion problem. The problem is discretized in space by a standard finite element method on a Bakhvalov–Shishkin type mesh. The space error is measured in an L2 norm. For the time integration, the implicit midpoint rule is used. The fully discrete scheme is shown to be convergent of order 2 in space and time, uniformly in the singular perturbation parameter.
Keywords :
convection–diffusion , Second order scheme , Singular Perturbation , initial-boundary value problem
Journal title :
Journal of Computational and Applied Mathematics
Link To Document :